# SDR ABXA20170511046

- Difficulty date: May 11, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146T80103
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AND FRAME AT BS 1480.  THE STRAP WAS REPLACED. THE FRAME WAS REPAIRED. THE ACFT WAS GROUNDED.
